# SDR AALA20161115018

- Difficulty date: November 14, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug DC-9-83
- Aircraft serial: 53592
- Aircraft time: 51,689 hours, 25,158 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Loose
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  R1 DOOR EMERGENCY EVACUATION SLIDE LANYARD LOOSE.  REINSTALLED SLIDE LANYARD IAW AMM 25-62-00.  OPERATIONAL CHECK GOOD.
